Percolation mechnisms for long range magnetic order in disordered systems

Research output: Contribution to journalArticlepeer-review

Abstract

According to an argument of Harris, a uniform transition in a system with quenched random disorder cannot have a positive specific heat exponent α. We extend this argument to show the existence of a uniform fixed point with a positive α must lead to an inhomogeneous percolative type of phase transition in such a disordered system. We propose a method for calculating the properties of such a transition that is based on a limited application of the uniform renormalization group transformation to the disordered system. Several systems for which this picture might be applicable are discussed.

Original languageEnglish
Pages (from-to)217-219
Number of pages3
JournalJournal of Magnetism and Magnetic Materials
Volume7
Issue number1-4
DOIs
StatePublished - 1978

Fingerprint

Dive into the research topics of 'Percolation mechnisms for long range magnetic order in disordered systems'. Together they form a unique fingerprint.

Cite this